# SDR AALA202212018029

- Difficulty date: November 26, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,817 hours, 14,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Bs 500c-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BAFFLE BETWEEN STA 500C AND STA 500D AND AT LEFT BUTT LINE 25 HAS CRACKED. REMOVED AND REPLACED BAFFLE PER SRM 51-40-02.
